# SDR QXEA2019082300327

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 16,746 hours, 18,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF,  HAD TO ABORT AT 70-80 KTS DUE TO FUESLAGE DOOR WARNING LIGHT COMING ON. AFT BAGGAGE DOOR LIGHT WAS INDICATING OPEN. AIRCRAFT REMOVED FROM SERVICE. GVI OF AFT BAGGAGE DOOR IAW Q400 AMM 05-48-13-941-001. NO DEFECTS NOTED WITH EXTERNAL AREA OF AFT BAGGAGE DOOR. OPS TEST OF AFT BAGGAGE DOOR IAW Q400 AMM 52-31-00-710-801. OPS TEST GOOD. DOOR CLOSES AND ALL INDICATIONS SHOW DOOR CLOSED / LOCKED. NOTE: UPON AIRCRAFT ARRIVAL AT GATE, NOTICED AFT BAGGAGE DOOR HANDLE WAS POPPED OUT OF RECESS.COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
